Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

2 weeks continuing bleeding with para ovarian cyst

i have a history of para ovarian cyst .they just say that i dont have a problem and my ovary is good.they just prescribed me to take pills(mercillon)and my bleeding will stop.everytime i will stop taking pill,i keep on bleeding.but now,im in pain right now and 2 weeks continuing bleeding and its not the same that i encountering me.i dont know what to scared
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
this is seemingly functional ovarian cysts and totally harmless and asymptomatic. sometimes it may cause sharp pain coinciding with ovulation and not associated with bleeding at all. you may have some form of menstrual irregularities,widely known as dysfunctional uterine bleeding. consult a gynecologist and consider estrogen-progesterone pill or progesterone only pill to regular your cycle and reduce heavy periods.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor